# SDR VNAA0104001

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 15,808 hours, 14,396 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY FLOOR PATHWAY LIGHTING STRIP WOULD NOT ILLUMINATE ADJACENT TO SEAT 1D/F.  MAINTENANCE INSPECTED AND RESECURED THE LIGHT STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-12.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
